RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grinberg, V S

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:81
Abstract pages:694
Full texts:313
References:32

http://www.mathnet.ru/eng/person26611
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221276

Publications in Math-Net.Ru
1989
1. V. S. Grinberg, “Wielandt-type bounds for primitive mappings of partially ordered sets”, Mat. Zametki, 45:6 (1989),  30–35  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 450–454  isi
1980
2. V. S. Grinberg, S. V. Sevast'yanov, “Value of the Steinitz constant”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  56–57  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 125–126
1967
3. V. S. Grinberg, “Исправление к статье “Детерминизация систем графов и синтез конечных автоматов” (Сиб. матем. ж., VII, № 6 (1966), 1259–1267)”, Sibirsk. Mat. Zh., 8:6 (1967),  1437  mathnet
1966
4. V. S. Grinberg, “Some new estimates in the theory of finite automata”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1066–1068  mathnet  zmath
5. V. S. Grinberg, A. D. Korshunov, “Asymptotic Behavior of the Maximum of the Weight of a Finite Tree”, Probl. Peredachi Inf., 2:1 (1966),  96–99  mathnet  mathscinet  zmath; Problems Inform. Transmission, 2:1 (1966), 75–78
6. V. S. Grinberg, “Determination of systems of graphs and the synthesis of finite automata”, Sibirsk. Mat. Zh., 7:6 (1966),  1259–1267  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020